# SDR ASAA2025081360080

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 53,069 hours, 15,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR EMERGENCY COVER EXIT FELL OFF. GROUNDED - YES. L-2 DOOR EMERGENCY EXIT LIGHT LENS COVER RE-INSTALLED REF AMM 33-51-01.
